# SDR R61A201703150222

- Difficulty date: March 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000159
- Aircraft time: 26,305 hours, 20,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOWSTRIP NEAR L1 DOOR MISSING. ADJUSTED IN PLACE THE GLOWSTRIP IAW AMM 33-50-21.
